# SDR SWIA200413020

- Difficulty date: March 13, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 4,034 hours, 3,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT BURNED OUT.  REMOVED AND REPLACED AFT MOST OUTBOARD EMERGENCY EXIT LIGHT LAMP.  OPS CHECK GOOD.  P/N: 1317.
